# SDR SWAA2023032001189

- Difficulty date: February 9, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 67,249 hours, 34,782 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 312 BTW STR 5L TO 6L FWD GALLEY AND LAV 2023-106300<[01] REPAIRED LOCATED FRAME ON BS 312 BTW STR 5L TO 6L FWD GALLEY AND LAV IAW B737-700 EA NO:M-22-153-01244 REV: B. SEE INDIVIDUAL SIGNOFFS BELOW;[02] REPAIRED LOCATED FRAME ON BS 312 BTW STR 5L TO 6L FWD GALLEY AND LAV IAW B737-700 EA NO:M-22-153-01244 REV: B.  SEE INDIVIDUAL SIGNOFFS BELOW  RII ACCOMPLISHED
